Rationality of the moduli space of stable pairs over a complex curve
dc.book.title | Nonlinear Analysis:Stability, Approximation, and Inequalities | |
dc.contributor.author | Biswas, Indranil | |
dc.contributor.author | Logares Jiménez, Marina Lucía | |
dc.contributor.author | Muñoz Velázquez, Vicente | |
dc.contributor.editor | Pardalos, Panos M. | |
dc.contributor.editor | Georgiev, Pando G. | |
dc.contributor.editor | Srivastava, Hari M. | |
dc.date.accessioned | 2023-06-20T05:45:11Z | |
dc.date.available | 2023-06-20T05:45:11Z | |
dc.date.issued | 2012 | |
dc.description | Dedicated to the 60th Anniversary of Themistocles M. Rassias | |
dc.description.abstract | Let X be a smooth complex projective curve of genus g≥2. A pair on X is formed by a vector bundle E→X and a global non-zero section ϕ∈H 0(E). There is a concept of stability for pairs depending on a real parameter τ, giving rise to moduli spaces of τ-stable pairs of rank r and fixed determinant Λ. In this paper, we prove that the moduli spaces are in many cases rational. | en |
dc.description.department | Depto. de Álgebra, Geometría y Topología | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/20839 | |
dc.identifier.citation | Biswas, I., Logares Jiménez, M. L. & Muñoz Velázquez, V. «Rationality of the Moduli Space of Stable Pairs over a Complex Curve». Nonlinear Analysis, editado por Panos M. Pardalos et al., vol. 68, Springer New York, 2012, pp. 65-77. DOI.org (Crossref), https://doi.org/10.1007/978-1-4614-3498-6_5. | |
dc.identifier.doi | 10.1007/978-1-4614-3498-6_5 | |
dc.identifier.isbn | 978-1-4614-3497-9 | |
dc.identifier.officialurl | https//doi.org/10.1007/978-1-4614-3498-6_5 | |
dc.identifier.relatedurl | http://www.mat.ucm.es/~vmunozve/rationality.pdf | |
dc.identifier.relatedurl | http://link.springer.com/chapter/10.1007%2F978-1-4614-3498-6_5 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/45434 | |
dc.issue.number | 68 | |
dc.language.iso | eng | |
dc.page.final | 77 | |
dc.page.initial | 65 | |
dc.page.total | 922 | |
dc.publication.place | Springer New York | |
dc.publisher | Springer | |
dc.relation.ispartofseries | Springer Optimization and Its Applications | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 512.7 | |
dc.subject.keyword | Moduli of pairs | |
dc.subject.keyword | Vortex equation | |
dc.subject.keyword | Rationality | |
dc.subject.keyword | Stable rationality | |
dc.subject.ucm | Geometria algebraica | |
dc.subject.unesco | 1201.01 Geometría Algebraica | |
dc.title | Rationality of the moduli space of stable pairs over a complex curve | en |
dc.type | book part | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 677acfda-37d4-4144-9df0-ac0e5e0839ee | |
relation.isAuthorOfPublication | 7b872afc-f7c5-4099-a38f-ad80b034cc8e | |
relation.isAuthorOfPublication.latestForDiscovery | 7b872afc-f7c5-4099-a38f-ad80b034cc8e |
Download
Original bundle
1 - 1 of 1